# SDR A6WA201140351

- Difficulty date: May 9, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 25,456 hours, 23,545 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL310, THE PASSENGER DOOR OUTER HANDLE CAUTION MESSAGE APPEARED.  COMPLIED WITH QRH, MESSAGE PERSISTED AFTER INNER HANDLE PULLED.  DIVERTED, MESSAGE CLEARED AT 10,000 FT.  CLEANED HANDLE AND INTERROGATED PSU, FOUND DI-13 FAULT CLEARED, PERFORMED OPS CHECK AND PRESSURE OF ACFT IAW FIM 52-11-03 AND AMM 212200 OPS CKS GOOD.  REMOVED PLACARD AND MEL.
